# SDR USAAF96026

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 578 - CLT - RIGHT MAIN GEAR FAILED TO INDICATE DOWN AND GREEN.  RECYCLED GEAR, CHANGED BULBS WITH NO CHANGE.  LANDED NORMALLY, TAXIED WITH GEAR PINNED.  PERFORMED BITE USING THE PSEU WITH NO DEFECTIVE SWITCHES OR TARGETS.  INSPECTED INDICATION PACK ON FORWARD PANEL AND FOUND ONE BROKEN BULB AND ONE BURNED OUT BULB.  REMOVED AND REPLACED ALL BULBS AND GEAR WARNING SYSTEM OP'D NORMAL.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
